바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

COMMON FIXED POINT IN FUZZY METRIC SPACES

Common Fixed Point in Fuzzy Metric Spaces

한국수학교육학회지시리즈B:순수및응용수학 / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2005, v.12 no.1, pp.17-31
SHARMA SUSHIL (DEPARTMENT OF MATHEMATICS, MADHAV VIGYAN MAHAVIDYALAYA)
TIWARI JAYESH K. (DEPARTMENT OF MATHEMATICS, SHRI VAISHNAVE INSTITUTE OF MANAGEMENT)

Abstract

In this paper we prove common fixed point theorems for three mappings under the condition of weak compatible mappings, without taking any function continuous in fuzzy metric space and then extend this result to fuzzy 2-metric space and fuzzy 3-metric space.

keywords
Fuzzy metric space, sequence, common fixed point

한국수학교육학회지시리즈B:순수및응용수학